# SDR SWIA2020022748861

- Difficulty date: February 7, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N133SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000452
- Aircraft time: 14,696 hours, 8,076 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - LH INBD SEAT TRACK CORRODED AS MARKED FR 84   (C-CHECK) RO 2/22/2020   REMOVED CORROSION ON  LH INBD SEAT TRACK AT  FR 84 REF EMB SRM.  MATERIAL LOSS ON CROWN TEETH WAS .200". L=0.200 BY W=.250". LOSS IS OUT OF LIMITS REF EMB SRM. COMPLIED WITH ETD. PO FOR PAINT AND PRIME.
